I had my first depo provera shot about 3 months ago. In the last few months I've had some bad side effects, or at least what I consider bad lol. I've been a roller coaster of emotions which I've never experienced on the other forms of birth control I've tried. I'm talking about being all emotions possible in just a few minutes. I also seem to be gaining a noticeable amount weight without changing my diet or exercise routine. This is what is driving me crazy, I can't control it. The last side effect is my complete loss of sex drive. My question is does any of this get better? My appointment is in a few days for another shot and I'm not sure I should go back. I'm terrified to spend another 3 months miserable like this. Any help would be great!
Do depo provera side effects get better?
- 22 Sep 2014 by Knikkole
- 22 September 2014
- depo-provera, provera, birth control, side effect
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 8 Sep 2013 • 1 answer
Posted 11 Dec 2013 • 2 answers
Posted 20 Jun 2016 • 2 answers
Posted 14 Mar 2018 • 0 answers